Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 11, 2011, 6:22 AM CDT for Green County, Lafayette County, Wisconsin. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 6:22 AM CDT (11:22 UTC)
- Expired
- Jul 11, 2011, 7:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Green County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 113 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:25 AM CDT | TSTM WND DMG | Darlington, WI | REPORTS OF TREES AND POWERLINES DOWN IN VARIOUS LOCATIONS IN LAFAYETTE COUNTY. |
| Jul 11, 6:30 AM CDT | TSTM WND GST 54 | Darlington, WI | DRLNG |
| Jul 11, 6:56 AM CDT | TSTM WND GST 62 | Monroe Airport, WI | DIALED VOICE. SUSTAINED 40 KNOTS GUST TO 54 KNOTS. STILL 38 KNOTS GUSTING TO 51 KNOTS AT 706 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 3:30 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3733 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 14.3
The text
As transmitted, in the capitals the NWS used until 2016.
762
WUUS53 KMKX 111122
SVRMKX
WIC045-065-111215-
/O.NEW.KMKX.SV.W.0104.110711T1122Z-110711T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
622 AM CDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 715 AM CDT
* AT 617 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MINERAL POINT TO APPLE RIVER...AND MOVING EAST
AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONROE...YELLOWSTONE LAKE STATE PARK...ARGYLE...BLANCHARDVILLE...
MONROE AIRPORT...NEW GLARUS...MONTICELLO...ALBANY...GRATIOT...
LAMONT...WIOTA...YELLOWSTONE LAKE ST PARK...SOMERS...SOUTH WAYNE...
WOODFORD...BROWNTOWN...JORDON CENTER...JUDA AND DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS EASTERN IOWA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4281 8984 4282 8984 4285 8938 4250 8939
4250 8995 4252 9041 4278 9042
TIME...MOT...LOC 1121Z 247DEG 58KT 4282 9012 4256 9006
WIND...HAIL 70MPH <.75IN
$$
COLLAR6 follow-up statements
792
WWUS53 KMKX 111133
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 AM CDT MON JUL 11 2011
WIC045-065-111215-
/O.CON.KMKX.SV.W.0104.000000T0000Z-110711T1215Z/
GREEN WI-LAFAYETTE WI-
633 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAFAYETTE AND
GREEN COUNTIES UNTIL 715 AM CDT...
AT 627 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF YELLOWSTONE LAKE STATE PARK TO
NORA...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
MONROE...ARGYLE...BLANCHARDVILLE...MONROE AIRPORT...NEW GLARUS...
MONTICELLO...ALBANY...WOODFORD...BROWNTOWN...JORDON CENTER...JUDA
AND DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN
EXCESS OF 75 MILES PER HOUR...POSSIBLY DESTRUCTIVE HAIL...DEADLY
LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4281 8984 4282 8984 4285 8938 4250 8939
4250 8995 4252 9041 4278 9042
TIME...MOT...LOC 1132Z 247DEG 58KT 4284 8996 4245 8986
WIND...HAIL 70MPH <.75IN
$$
DAVIS250
WWUS53 KMKX 111146
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 AM CDT MON JUL 11 2011
WIC045-065-111215-
/O.CON.KMKX.SV.W.0104.000000T0000Z-110711T1215Z/
GREEN WI-LAFAYETTE WI-
646 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAFAYETTE AND
GREEN COUNTIES UNTIL 715 AM CDT...
AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLANCHARDVILLE TO 6 MILES SOUTH OF MONROE...MOVING
NORTHEAST AT 65 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW GLARUS AND MONTICELLO AROUND 650 AM CDT.
ALBANY AROUND 655 AM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE JUDA AND
DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4279 9031 4281 8984 4282 8984 4285 8938
4250 8939 4250 8995 4251 9013
TIME...MOT...LOC 1145Z 247DEG 58KT 4284 8976 4255 8959
WIND...HAIL 70MPH <.75IN
$$
DAVIS019
WWUS53 KMKX 111152
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
652 AM CDT MON JUL 11 2011
WIC045-065-111215-
/O.CON.KMKX.SV.W.0104.000000T0000Z-110711T1215Z/
GREEN WI-LAFAYETTE WI-
652 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LAFAYETTE AND GREEN COUNTIES UNTIL 715 AM CDT...
AT 650 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW GLARUS TO LAKE SUMMERSET...MOVING NORTHEAST AT 65
MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EASTERN
LAFAYETTE AND GREEN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4250 8939 4251 8983 4279 9012 4281 8984
4282 8984 4285 8938
TIME...MOT...LOC 1152Z 247DEG 58KT 4284 8964 4251 8939
WIND...HAIL 70MPH <.75IN
$$
DAVIS660
WWUS53 KMKX 111203
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 AM CDT MON JUL 11 2011
WIC045-065-111215-
/O.CON.KMKX.SV.W.0104.000000T0000Z-110711T1215Z/
GREEN WI-LAFAYETTE WI-
703 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAFAYETTE AND GREEN COUNTIES UNTIL 715 AM CDT...
AT 659 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLEVILLE TO 6 MILES SOUTH OF ORFORDVILLE...MOVING
NORTHEAST AT 65 MPH.
IN ADDITION...AT 756 AM A GUST TO 62 MPH WAS RECORDED AT THE MONROE
AWOS STATION.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND IN EXCESS OF
70 MILES PER HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
LAT...LON 4250 8939 4251 8969 4280 8994 4281 8984
4282 8984 4285 8938
TIME...MOT...LOC 1203Z 247DEG 58KT 4291 8941 4257 8917
WIND...HAIL 70MPH <.75IN
$$
DAVIS271
WWUS53 KMKX 111210
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
710 AM CDT MON JUL 11 2011
WIC065-111219-
/O.CAN.KMKX.SV.W.0104.000000T0000Z-110711T1215Z/
LAFAYETTE WI-
710 AM CDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4250 8939 4258 8951 4280 8984 4282 8980
4285 8938
TIME...MOT...LOC 1209Z 247DEG 58KT 4294 8928 4260 8905
$$
WIC045-111215-
/O.CON.KMKX.SV.W.0104.000000T0000Z-110711T1215Z/
GREEN WI-
710 AM CDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GREEN COUNTY UNTIL 715 AM CDT...
AT 708 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OREGON TO JANESVILLE AIRPORT...MOVING NORTHEAST AT 65
MPH.
LAFAYETTE COUNTY REPORTED WIDESPREAD TREES AND POWER LINE DAMAGE
ACROSS THE COUNTY.
LAT...LON 4250 8939 4258 8951 4280 8984 4282 8980
4285 8938
TIME...MOT...LOC 1209Z 247DEG 58KT 4294 8928 4260 8905
WIND...HAIL 70MPH <.75IN
$$214
WWUS53 KMKX 111215
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 AM CDT MON JUL 11 2011
WIC045-111225-
/O.EXP.KMKX.SV.W.0104.000000T0000Z-110711T1215Z/
GREEN WI-
715 AM CDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
WINDS WILL REMAIN GUSTY THROUGH 8 AM.
LAT...LON 4250 8939 4258 8951 4280 8984 4282 8980
4285 8938
TIME...MOT...LOC 1215Z 247DEG 58KT 4297 8915 4263 8893
$$
DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:06 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jul 11, 4:06 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 406 AM CDT MON JUL 11 2011 UPDATED TO ADD TODAY/TONIGHT AND AVIATION SECTIONS .TODAY...FORECAST CONFIDENCE...HIGH ONGOING COUPLE OF MESOSCALE CONVECTIVE SYSTEMS EARLY THIS MORNING SHOULD RUN THEIR COURSE BY MID MORNING BEFORE PUSHING TO THE EAST. FIRST SQUALL LINE THAT STARTED IN THE DAKOTAS HAD SHOWN A WEAKENING TREND IN BOTH WARMING IR TOPS AND REFLECTIVITIES BUT HAS PERKED UP AGAIN MOVING ACROSS THE WISCONSIN RIVER VALLEY. OF MORE INTEREST IS FAST MOVING TRAILING MCS WITH A COUPLE OF EMBEDDED BOW ECHOES THAT SHOULD MOVE ALONG THE WI/IL BORDER AREA EARLY THIS MORNING. SEVERAL MEASURED WIND GUSTS AROUND 50 KNOTS INCLUDING THE OMA AND DSM AREAS AS IT HAS MOVED ALONG. WILL GRADUALLY DECREASE THE POPS THIS AFTERNOON THOUGH GUT FEELING IS THAT MOST OF THE ACTION IS OVER BY LATE MORNING AND DRYING WILL COMMENCE WITH CONFLUENCE SHIFTING TO THE SOUTH OF WISCONSIN AND FLOW BECOMING MORE NORTHWEST AT 850 MB. .TONIGHT...FORECAST CONFIDENCE...HIGH HIGH PRESSURE BUILDS IN TO THE NORTH WITH DRIER AIR AND CLEAR TO PARTLY CLOUDY SKIES. .TUESDAY...FORECAST CONFIDENCE...MEDIUM A WEAK MID/UPPER LEVEL WAVE STILL EXPECTED TO DROP THROUGH THE AREA TUE AND TUE NIGHT. KEPT CHANCE POPS GOING FOR AREAS MAINLY SOUTH OF FOND DU LAC AND SHEBOYGAN...WITH THE HIGHEST POPS IN THE SW TOWARD THE BEST MOISTURE AND LIFT. CHANCE FOR SHOWERS/STORMS WILL PUSH SOUTH TUE NIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH PRECIP EXPECTED TO BE SOUTH OF THE WI/IL BORDER BY WED MORNING. .WEDNESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH HIGH PRESSURE WILL SIT OVER THE GREAT LAKES WED AND WED NIGHT...BRINGING QUIET CONDITIONS TO THE FORECAST AREA. SHOULD BE A VERY PLEASANT DAY...WITH THE HIGH BRINGING A DECENT AMOUNT OF SUN ALONG WITH A COOLER AND DRIER AIRMASS. .THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW TO MEDIUM UPPER RIDGING WILL BUILD INTO THE AREA FROM THE SOUTHWEST THURSDAY AND FRIDAY...REMAINING IN PLACE AND STRENGTHENING THROUGH SUNDAY. IF THIS PATTERN HOLDS...THE ONE THING THAT SEEMS CERTAIN IS THAT IT WILL HEAT UP. BOTH THE ECMWF AND GFS SUGGESTING 90S AWAY FROM THE LAKE BY SUNDAY...WITH THE ECMWF SUGGESTING AROUND 100 IN THE WESTERN FORECAST AREA. THE STRENGTH/PLACEMENT OF THE RIDGE AND IMPACT OF POSSIBLE CLOUDS/CONVECTION WILL ULTIMATELY DETERMINE HOW HOT IT GETS...BUT THE OVERALL PICTURE IS GETTING WARMER THROUGH THIS PERIOD. PRECIP CHANCES REMAIN A BIT OF A PUZZLE LATE IN THE WEEK AND THROUGH THE WEEKEND. SEEMS LIKE A BETTER CHANCE FOR SHOWERS/STORMS ALONG THE EDGE OF THE RIDGE AS IT BUILDS IN THU AND FRIDAY THAN OVER THE WEEKEND. THE UPPER HIGH BECOMES CENTERED OVER IA/MO BY SUNDAY...WHICH MAY CLOSE THE DOOR ON PRECIP FOR THE TIME. NOT A LOT OF CONFIDENCE IN PRECIP FORECAST...SO JUST KEPT LOW POPS GOING THROUGH THIS PERIOD. && .AVIATION... THUNDERSTORMS WILL BE MOVING ACROSS THIS MORNING. FIRST BATCH OF STORMS WILL STAY JUST NORTH OF THE TAF SITES THROUGH 11Z THOUGH COULD CLIP KMSN SHORTLY. NEXT BATCH ON TAP FOR ROUGHLY 1230Z AT MSN AND ABOUT 14 TO 15Z AT KMKE. THIS LINE HAS PRODUCED WIND GUSTS APPROACHING 50 KNOTS AT BOTH OMA AND DSM OVERNIGHT SO POTENTIAL FOR 35+ KNOT GUSTS AS IT MOVES THROUGH THIS MORNING. BRIEFLY MVFR TO IFR IN THUNDERSTORMS THIS MORNING THEN VFR CONDITIONS RETURN FOR THE AFTERNOON THROUGH TONIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TUESDAY THROUGH SUNDAY...DDV/07 TODAY/TONIGHT AND AVIATION...CRAVEN/02
Hazardous weather outlook, Jul 11, 6:07 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 607 AM CDT MON JUL 11 2011 WIZ046-047-051-052-056>060-062>072-121115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 607 AM CDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR THUNDERSTORMS ACROSS SOUTHERN WISCONSIN TODAY...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH MID MORNING. THE PRIMARY THREAT IS DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM THURSDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST THIS MORNING. LMZ643>646-121115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 607 AM CDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING...SOME OF WHICH MAY BE SEVERE WITH DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE FOR THUNDERSTORMS WILL LINGER INTO TUESDAY...WITH AT LEAST A SLIGHT CHANCE FOR STORMS FOR MUCH OF THE TIME FROM THURSDAY THROUGH THE WEEKEND. DDV WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 11, 3:08 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 AM CDT MON JUL 11 2011 WIZ046-056-057-110900- COLUMBIA-MARQUETTE-SAUK- 308 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORM MOVING INTO SAUK COUNTY AND THE WISCONSIN DELLS AREA OF COLUMBIA COUNTY... AT 304 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF REEDSBURG TO 32 MILES WEST OF REEDSBURG...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... REEDSBURG BY 330 AM CDT... WISCONSIN DELLS AND LAKE DELTON BY 340 AM CDT... WISCONSIN DELLS AIRPORT BY 345 AM CDT... WEST BARABOO BY 350 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. CRAVEN
Special weather statement, Jul 11, 3:41 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CDT MON JUL 11 2011 WIZ046-047-056>058-110945- COLUMBIA-DODGE-GREEN LAKE-MARQUETTE-SAUK- 341 AM CDT MON JUL 11 2011 ...LINE OF STRONG THUNDERSTORMS MOVING INTO MARQUETTE...GREEN LAKE...EASTERN SAUK...AND COLUMBIA COUNTIES... AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES WEST OF BERLIN TO 9 MILES SOUTHWEST OF BARABOO...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PORTAGE AND MONTELLO BY 355 AM CDT... I90/94 WI RIVER BRIDGE AND LODI BY 400 AM CDT... PRINCETON AND POYNETTE BY 405 AM CDT... BERLIN BY 410 AM CDT... RIO AND MARKESAN BY 415 AM CDT... FALL RIVER BY 430 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. A COUPLE OF TREES MAY ALSO GO DOWN. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. CRAVEN
Local storm report, Jul 11, 4:11 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND GST BERLIN 43.97N 88.95W
07/11/2011 M63 MPH GREEN LAKE WI EMERGENCY MNGR
&&
CRAVENSpecial weather statement, Jul 11, 4:53 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 453 AM CDT MON JUL 11 2011 WIZ051-052-058>060-111100- DODGE-FOND DU LAC-OZAUKEE-SHEBOYGAN-WASHINGTON- 453 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORM MOVING INTO EAST CENTRAL WISCONSIN... AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF PLYMOUTH TO 7 MILES WEST OF KEWASKUM TO 19 MILES WEST OF HARTFORD... MOVING EAST AT 65 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PLYMOUTH AND SHEBOYGAN AIRPORT BY 500 AM CDT... WEST BEND AND SLINGER BY 505 AM CDT... WEST BEND AIRPORT AND SHEBOYGAN BY 510 AM CDT... KOHLER ANDRAE STATE PARK AND OOSTBURG BY 515 AM CDT... HARRINGTON BEACH STATE PARK AND SAUKVILLE BY 520 AM CDT... MEQUON AND PORT WASHINGTON BY 525 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. COLLAR
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 4:10 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Washington | 50 min |
| Jul 11, 4:20 AM CDT | Special Marine Warning | MKX | 115 min | |
| Jul 11, 5:13 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Sheboygan, Washington, Waukesha | 24 min |
| Jul 11, 5:39 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 51 min |
| Jul 11, 5:59 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 46 min |
| Jul 11, 6:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 63 min |
| Jul 11, 6:49 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock, Walworth | 56 min |
| Jul 11, 7:21 AM CDT | Special Marine Warning | MKX | 114 min | |
| Jul 11, 7:36 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Kenosha, Milwaukee, Racine, Walworth and 1 more | 54 min |
| Jul 11, 8:25 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.